Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Discomfort, dizziness, sweaty palms, nausea. Taking krill oil. Symptoms due to this?

I would like to know what I may be suffering from in the morning. This started on Tuesday morning after I took my usual medications and pills . I started taking 1000mg of Krill Oil and felt very uneasy, shaky, sweaty palms, a liitle dizziness , and nauseous. I was able to make it to my place of work and had to throw up a few times along the way which looked like the Krill Oil. I tried to go to our local hospital, but was told I had to set up an appointment and that I would have to go to an emergency room . I went back home and gathered my pills to take with me to the emergency room, but drank some water, drank my shake, and then rested for a while. I began to feel better and just took a nap and was good. I did not take the Krill Oil pill on Wednesday and still felt uneasy, shaky, and a bit nausious. I drank my shake and had some water before making my way to work. I continued to feel uneasy, shaky, and a bit nausious until 1105 and then ate a cheese stick, some fruit, and drank a flavored water. I then felt better. What do you think this may be?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist, Surgical 's  Response
Stop taking these obnoxious food items. Stick to a regular home cooked balanced diet. Try this for a week. If symptoms persist then a physician consult is mandatory.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor